# SDR QR9R2023071700002

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724269812
- Aircraft time: 2,525 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rail
- Part number: B520M0037101
- Part serial: NA
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, WHILE SECURING AIRCRAFT, THE L/H SLIDING DOOR CAME OFF THE TRACK WHILE IT WAS BEING CLOSED. REPLACED L/H SLIDING DOOR CENTER CAR RAIL IAW 53-31-01, 4-2.
